JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A NOTE ON FUZZY SEMI-IRRESOLUTE AND STRONGLY IRRESOLUTE FUNCTIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A NOTE ON FUZZY SEMI-IRRESOLUTE AND STRONGLY IRRESOLUTE FUNCTIONS
Cho, Seong-Hoon; Park, Jae-Keun;
  PDF(new window)
 Abstract
In this paper, we have some characterizations of fuzzy semi-irresolute and strongly irresolute functions.
 Keywords
fuzzy regular semi-open sets and fuzzy semi-Θopen sets;
 Language
English
 Cited by
1.
Properties of fuzzy (r, s)-semi-irresolute Mappings in Intuitionistic Fuzzy Topological Spaces,;;

International Journal of Fuzzy Logic and Intelligent Systems, 2011. vol.11. 3, pp.190-196 crossref(new window)
2.
THE PRESERVATION THEOREMS OF FUZZY (r, s)-SEMI-IRRESOLUTE MAPPINGS,;;

충청수학회지, 2015. vol.28. 1, pp.139-143 crossref(new window)
1.
Properties of fuzzy (r, s)-semi-irresolute Mappings in Intuitionistic Fuzzy Topological Spaces, International Journal of Fuzzy Logic and Intelligent Systems, 2011, 11, 3, 190  crossref(new windwow)
2.
THE PRESERVATION THEOREMS OF FUZZY (r, s)-SEMI-IRRESOLUTE MAPPINGS, Journal of the Chungcheong Mathematical Society, 2015, 28, 1, 139  crossref(new windwow)
3.
Fuzzy θ-semi-generalized closed sets, Journal of Physics: Conference Series, 2013, 435, 012008  crossref(new windwow)
 References
1.
J. Math. Anal. Appl., 1981. vol.82. pp.14-32 crossref(new window)

2.
J. Math. Anal. Appl., 1968. vol.24. pp.182-190 crossref(new window)

3.
A note on regular semiopen sets and S^* -closed sets in L-fuzzy topological spaces, 0000.

4.
Texas J. Sci., 1971. vol.22. pp.99-112

5.
Fund Math., 1972. vol.74. pp.233-254

6.
Soochow J. Math., 1988. vol.14. 1, pp.51-55

7.
Fuzzy sets and Systems, 1990. vol.35. pp.345-355 crossref(new window)

8.
Indian J. Math., 1986. vol.28. 3, pp.211-217

9.
Fuzzy Sets and Systems, 1992. vol.51. pp.203-217 crossref(new window)

10.
Fuzzy sets and Systems, 1992. vol.45. pp.239-244 crossref(new window)

11.
Bull. Malaysian Math. Sco., 1989. vol.12. pp.1-14

12.
Fuzzy sets and Systems, 1989. vol.29. pp.381-388 crossref(new window)

13.
J. Math. Anal. Appl., 1980. vol.76. pp.571-599 crossref(new window)

14.
On $S^*$-closedness in fuzzy setting, 0000.

15.
Inform. and Control, 1965. vol.8. pp.338-353 crossref(new window)